# SDR SWAA063720

- Difficulty date: September 28, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 59,738 hours, 51,487 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W13202222
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, WHEN PLACING EMERGENCY EXIT LIGHT SWITCH TO OFF POSITION, ALL OF THE MAIN CABIN LOWER EXIT LIGHTS REMAIN ILLUMINATED.  REMOVED AND REPLACED WIRE W132-022-22 PER WDM.
